# SDR SWAA2021080576648

- Difficulty date: May 9, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 26,697 hours, 11,892 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FLOOR PANEL 120CF UPPER SURFACE EDGES HAVE CORROSION / EVALUATED CORROSIN ON FWD CARGO COMPT FLOOR PANEL 120CF UPPER SURFACE EDGES; FOUND TO BE OVER THE 20' TOTAL ACCUMULATED DAMAGE MAXIMUM- OUT OF LIMITS; IAW SRM 53-00-53-1A-1; REPLACED WITH NEW FLOOR PANEL 120CF P/N 453A1610-103 IAW BOEING P/L 453A1610-103 REV A AND IPC 25-52-10-17; TO BE INSTALLED ON SA-M 565S PANEL INSTALL CARD ATAG WN0959
